# SDR SWAA2022082946517

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,881 hours, 35,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Bent
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET BENT ON FWD SERVICE DOOR / [01] INSPECTED AND PERFORMED OPS CK OF FWD SERVICE GIRT BAR BRACKET PER AMM 25-66-00. NO DEFECTS NOTED.
